Cell decomposition and classification of definable sets in p-optimal fields

Darniere, L and Halupczok, I (2017) Cell decomposition and classification of definable sets in p-optimal fields. Journal of Symbolic Logic, 82 (1). pp. 120-136. ISSN 0022-4812

Abstract

Metadata

Authors/Creators:
  • Darniere, L
  • Halupczok, I
Copyright, Publisher and Additional Information: © 2017, Association for Symbolic Logic. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: p-minimality; cell decomposition; definable sets; p-optimality
Dates:
  • Published: March 2017
  • Accepted: 10 December 2015
  • Published (online): 24 January 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Feb 2016 13:54
Last Modified: 29 Mar 2017 15:19
Published Version: https://doi.org/10.1017/jsl.2015.79
Status: Published
Publisher: Association for Symbolic Logic
Identification Number: https://doi.org/10.1017/jsl.2015.79

Share / Export

Statistics